By Topic

Queueing model of a bi-level Markov service-system and its solution using recursion

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Alam, M. ; Windsor Univ., Ont., Canada ; Mani, V.

The authors present a closed queueing model of a bi-level stochastic service system using a Markov process. The existence of two modes of operation in some real situations such as reliability, inventory, and production problems is outlined. A recursive solution technique is developed for computing steady-state probabilities and the relevant performance measures for such a system. A bi-level system is completely analyzed. The effect of the two modes of operation on the system performance measures is also discussed. The recursive solution technique is consistently superior to other common solution techniques with respect to computation time and memory requirement. A procedure is outlined for extension to a multi-level service system

Published in:

Reliability, IEEE Transactions on  (Volume:37 ,  Issue: 4 )